# SDR SWAA2022031066534

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET AT LEVEL OF WBL 191 AT LT WING (1 EA) 2022-55624 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET AT LEVEL OF WBL 191 AT LT WING (1 EA) IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #115A2930 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TRAILING EDGE SUPPORT BRACKET AT LEVEL OF WBL 191 AT LT WING (1 EA) IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #115A2930 REV - SEE INDIVIDUAL SIGN OFFS BELOW.
